MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 24 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 24 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS1240
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/12/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient presented in-office with excessive bleeding post-op (2 days) using a zip surgical skin closure device.The doctor changed the patients dressing and observed the zip device was adhered as expected and no malfunctions of the device were noted.The zip device was left on the patient and the dressing was changed.The patient was reported to have factor 5, a blood clotting disorder.No additional adverse consequences or medical intervention was reported.

Brand Name
ZIP 24 SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19911659
Report Number3015967359-2024-01658
Device Sequence Number8752164
Product Code KGX
UDI-Device Identifier10865379000030
UDI-Public10865379000030
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPS1240
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2024
Initial Report FDA Received Date08/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown